Free Access
Issue
ESAIM: COCV
Volume 18, Number 1, January-March 2012
Page(s) 181 - 207
DOI https://doi.org/10.1051/cocv/2010047
Published online 02 December 2010
  1. G. Alberti, S. Baldo and G. Orlandi, Functions with prescribed singularities. J. Eur. Math. Soc. (JEMS) 5 (2003) 275–311. [CrossRef] [MathSciNet] [Google Scholar]
  2. L. Ambrosio, N. Fusco and D. Pallara, Functions of bounded variation and free discontinuity problems, Oxford Mathematical Monographs. The Clarendon Press Oxford University Press, New York (2000). [Google Scholar]
  3. J.M. Ball, Convexity conditions and existence theorems in nonlinear elasticity. Arch. Rational Mech. Anal. 63 (1976) 337–403. [NASA ADS] [CrossRef] [EDP Sciences] [MathSciNet] [PubMed] [Google Scholar]
  4. F. Bethuel, A characterization of maps in H1(B3,S2) which can be approximated by smooth maps. Ann. Inst. Henri Poincaré Anal. Non Linéaire 7 (1990) 269–286. [Google Scholar]
  5. F. Bethuel, The approximation problem for Sobolev maps between two manifolds. Acta Math. 167 (1991) 153–206. [CrossRef] [MathSciNet] [Google Scholar]
  6. G. Bouchitté, I. Fonseca and J. Malý, The effective bulk energy of the relaxed energy of multiple integrals below the growth exponent. Proc. R. Soc. Edinb. Sect. A 128 (1998) 463–479. [CrossRef] [MathSciNet] [Google Scholar]
  7. H. Brezis and L. Nirenberg, Degree theory and BMO. I. Compact manifolds without boundaries. Selecta Mathematica (N.S.) 1 (1995) 197–263. [CrossRef] [MathSciNet] [Google Scholar]
  8. H. Brezis and L. Nirenberg, Degree theory and BMO. II. Compact manifolds with boundaries. Selecta Mathematica (N.S.) 2 (1996) 309–368. [CrossRef] [Google Scholar]
  9. H. Brezis, J.-M. Coron and E.H. Lieb, Harmonic maps with defects. Comm. Math. Phys. 107 (1986) 649–705. [CrossRef] [MathSciNet] [Google Scholar]
  10. R. Coifman, P.-L. Lions, Y. Meyer and S. Semmes, Compensated compactness and Hardy spaces. J. Math. Pures Appl. (9) 72 (1993) 247–286. [MathSciNet] [Google Scholar]
  11. S. Conti and C. De Lellis, Some remarks on the theory of elasticity for compressible Neohookean materials. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (5) 2 (2003) 521–549. [Google Scholar]
  12. B. Dacorogna, Direct methods in the calculus of variations, Applied Mathematical Sciences 78. Springer, New York, second edition (2008). [Google Scholar]
  13. B. Dacorogna and P. Marcellini, Semicontinuité pour des intégrandes polyconvexes sans continuité des déterminants. C. R. Acad. Sci. Paris Sér. I Math. 311 (1990) 393–396. [Google Scholar]
  14. C. De Lellis, Some fine properties of currents and applications to distributional Jacobians. Proc. R. Soc. Edinb. Sect. A 132 (2002) 815–842. [CrossRef] [MathSciNet] [Google Scholar]
  15. C. De Lellis, Some remarks on the distributional Jacobian. Nonlinear Anal. 53 (2003) 1101–1114. [CrossRef] [MathSciNet] [Google Scholar]
  16. C. De Lellis and F. Ghiraldin, An extension of Müller’s identity Det = det. C. R. Math. Acad. Sci. Paris 348 (2010) 973–976. [CrossRef] [MathSciNet] [Google Scholar]
  17. L.C. Evans and R.F. Gariepy, Measure theory and fine properties of functions, Studies in Advanced Mathematics. CRC Press, Boca Raton, FL (1992). [Google Scholar]
  18. H. Federer, Geometric measure theory, Die Grundlehren der mathematischen Wissenschaften, Band 153. Springer-Verlag New York Inc., New York (1969). [Google Scholar]
  19. I. Fonseca and W. Gangbo, Degree theory in analysis and applications, Oxford Lecture Series in Mathematics and its Applications. The Clarendon Press Oxford University Press, New York (1995). [Google Scholar]
  20. I. Fonseca and J. Malý, Relaxation of multiple integrals below the growth exponent. Ann. Inst. Henri Poincaré Anal. Non Linéaire 14 (1997) 309–338. [CrossRef] [MathSciNet] [Google Scholar]
  21. I. Fonseca and P. Marcellini, Relaxation of multiple integrals in subcritical Sobolev spaces. J. Geom. Anal. 7 (1997) 57–81. [CrossRef] [MathSciNet] [Google Scholar]
  22. I. Fonseca, N. Fusco and P. Marcellini, On the total variation of the Jacobian. J. Funct. Anal. 207 (2004) 1–32. [CrossRef] [MathSciNet] [Google Scholar]
  23. I. Fonseca, N. Fusco and P. Marcellini, Topological degree, Jacobian determinants and relaxation. Boll. Unione Mat. Ital. Sez. B Artic. Ric. Mat. (8) 8 (2005) 187–250. [MathSciNet] [Google Scholar]
  24. M. Giaquinta, G. Modica and J. Souček, Graphs of finite mass which cannot be approximated in area by smooth graphs. Manuscr. Math. 78 (1993) 259–271. [CrossRef] [Google Scholar]
  25. M. Giaquinta, G. Modica and J. Souček, Remarks on the degree theory. J. Funct. Anal. 125 (1994) 172–200. [CrossRef] [MathSciNet] [Google Scholar]
  26. M. Giaquinta, G. Modica and J. Souček, Cartesian currents in the calculus of variations I, Cartesian currents. Springer-Verlag, Berlin (1998). [Google Scholar]
  27. A. Hatcher, Algebraic topology. Cambridge University Press, Cambridge (2002). [Google Scholar]
  28. R.L. Jerrard and H.M. Soner, Functions of bounded higher variation. Indiana Univ. Math. J. 51 (2002) 645–677. [MathSciNet] [Google Scholar]
  29. J. Malý, Lp-approximation of Jacobians. Comment. Math. Univ. Carolin. 32 (1991) 659–666. [MathSciNet] [Google Scholar]
  30. P. Marcellini, Approximation of quasiconvex functions, and lower semicontinuity of multiple integrals. Manuscr. Math. 51 (1985) 1–28. [CrossRef] [MathSciNet] [Google Scholar]
  31. P. Marcellini, On the definition and the lower semicontinuity of certain quasiconvex integrals. Ann. Inst. Henri Poincaré Anal. Non Linéaire 3 (1986) 391–409. [Google Scholar]
  32. P. Marcellini, The stored-energy for some discontinuous deformations in nonlinear elasticity, in Partial differential equations and the calculus of variations II, Progr. Nonlinear Differential Equations Appl. 2, Birkhäuser Boston, Boston, MA (1989) 767–786. [Google Scholar]
  33. D. Mucci, Remarks on the total variation of the Jacobian. NoDEA Nonlinear Differential Equations Appl. 13 (2006) 223–233. [CrossRef] [MathSciNet] [Google Scholar]
  34. D. Mucci, A variational problem involving the distributional determinant. Riv. Mat. Univ. Parma (to appear). [Google Scholar]
  35. S. Müller, Higher integrability of determinants and weak convergence in L1. J. Reine Angew. Math. 412 (1990) 20–34. [MathSciNet] [Google Scholar]
  36. S. Müller, Det = det. A remark on the distributional determinant. C. R. Acad. Sci. Paris Sér. I Math. 311 (1990) 13–17. [Google Scholar]
  37. S. Müller, On the singular support of the distributional determinant. Ann. Inst. Henri Poincaré Anal. Non Linéaire 10 (1993) 657–696. [Google Scholar]
  38. S. Müller and S.J. Spector, An existence theory for nonlinear elasticity that allows for cavitation. Arch. Rational Mech. Anal. 131 (1995) 1–66. [CrossRef] [MathSciNet] [Google Scholar]
  39. S. Müller, Q. Tang and B.S. Yan, On a new class of elastic deformations not allowing for cavitation. Ann. Inst. Henri Poincaré Anal. Non Linéaire 11 (1994) 217–243. [Google Scholar]
  40. S. Müller, S.J. Spector and Q. Tang, Invertibility and a topological property of Sobolev maps. SIAM J. Math. Anal. 27 (1996) 959–976. [CrossRef] [MathSciNet] [Google Scholar]
  41. E. Paolini, On the relaxed total variation of singular maps. Manuscr. Math. 111 (2003) 499–512. [CrossRef] [Google Scholar]
  42. A.C. Ponce and J. Van Schaftingen, Closure of smooth maps in W1, p(B3;S2). Differential Integral Equations 22 (2009) 881–900. [MathSciNet] [Google Scholar]
  43. T. Schmidt, Regularity of Relaxed Minimizers of Quasiconvex Variational Integrals with (p, q)-growth. Arch. Rational Mech. Anal. 193 (2009) 311–337. [CrossRef] [MathSciNet] [Google Scholar]
  44. B. White, Existence of least-area mappings of N-dimensional domains. Ann. Math. (2) 118 (1983) 179–185. [CrossRef] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.